# SDR SIMA20130828005

- Difficulty date: August 28, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 24,391 hours, 17,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 496007
- Part serial: SPP0200
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF DURING GEAR RETRACTION,   NR 2 MAIN LANDING GEAR DISAGREE WARNING SHOWED RED BOX.  ACFT REMOVED FROM SERVICE.  R & R RT MLG RETRACTION ACTUATOR IAW AMM 32-32-05 OPS & LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
